# SDR HALA2020011000010

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 29,757 hours, 69,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17 B EMERGENCY FLOOR EXIT LIGHT NEEDS TO BE REPLACED. // REMOVED AND REPLACED EMERGENCY FLOOR EXIT LIGHT, SECURED CHECK OK
